The Lupus Forum banner
1 - 4 of 4 Posts

· Registered
Joined
·
276 Posts
Discussion Starter · #1 ·
Hi everyone hope you are all well!:)

Just wanted to update you on my experience of amtriptyline as I've been taking them for almost 3 weeks.

I'm managing to get a little more sleep at night ( yippee) but I still seem to have pain in my knees, hands, feet, wrists, legs and elbows. Headaches are still there and the nodules on my fingers. Maybe I was hoping that the amtriptyline would have helped with everything but it seems not.:(

Also for the last couple of days I seem to be getting new things happening which may be a side effect but not sure.:worried:
I have quite alot of breast pain and they feel slightly lumpy ( I did have problems around 12 years ago and the doc said that it was fatty tissue so maybe it's that again.) Another thing is that a couple of days ago I was talking to a friend and what I was trying to say just wouldn't come out of my mouth! I was saying the words out loud in my head but still they refused to come out. I changed what I was going to say and left it at that as I was a little embarrased.

Also for the last couple of nights I've taken my tablet at the usual time but stayed up an extra hour talking with my niece as she's been staying with us for a few days. I've noticed that around an hour and half later from taking the tablet I've felt really strange and not quite with things. My legs have gone like jelly and the rest of my body follows.:hehe: It gets to the point where I don't feel in control so I wondered if this was because I didn't give in to sleep like I usually do? So yes tonight it's back to my routine as niece as now gone home.

Thanks for listening and if any of this sounds familiar please drop me a line so I know I'm not on my own!:)

Love Mrs M x
 

· Registered
Joined
·
276 Posts
Discussion Starter · #9 ·
Thanks Elaine

I told GP yesterday but I didn't get any joy and came away feeling low as my other thread mentions.
I said to myself that I would stop the ami but after a few hours I calmed down and decided to still give them a go!
Told GP no difference and that they make me feel not with things so he said maybe they need uping but I really don't want to feel totally off this planet.

Love Mrs M
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top